| Catalog Number |
RMT281416 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/19/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.
Event or Problem Description
The following was reported to gore: on (b)(6) 2013, the patient presented with an abdominal aortic aneurysm (diameter 55mm) that was treated with the implantation of gore® excluder® aaa endoprostheses.Follow-up imaging performed on (b)(6) 2015, showed aneurysm growth (diameter 58mm).On (b)(6) 2015, a proximal type i endoleak was identified and successfully treated with the implantation of an aortic extender endoprosthesis on (b)(6) 2015.The patient tolerated the procedure.